MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a needle malfunction, as i was pulling the green safety mechanism down it just came right off.I didn¿t pull it hard.It just slipped right off the end.I didn¿t get poked luckily.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of defective safety mechanism is confirmed; however, the exact cause is unknown.One photograph of a secureloc introducer needle was returned for evaluation.An initial visual observation of the photograph showed a secureloc introducer needle with the safety barrel completely separated from the needle shaft.Evidence of use as well as biological residue is observed on the sample in the returned photograph.Although a complete separation of the safety barrel is observed, no distinguishing features or details could be discerned from the returned photograph which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
DOT,4FR POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20848237
Report Number3006260740-2024-07186
Device Sequence Number8152524
Product Code PND
UDI-Device Identifier00801741108761
UDI-Public(01)00801741108761(11)240710(17)251031(10)REJS3484
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue NumberP4154108D
Device Lot NumberREJS3484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown